# SDR DALA14015660961

- Difficulty date: January 17, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 63,013 hours, 47,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Window Frame
- Condition: Scratched
- Location: Bs 769-788
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON-ROUTINE CHECK, SCRATCHES FOUND ON WINDOW FRAME BETWEEN BS 769-788, RT AFT SIDE.   REWORKED, FOUND WITHIN OF LIMITS IAW ON DAMAGE "B", ER/A 521192-14, REV ORIGINAL.
